A spectral theorem for matrices over fields of power series
Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 169-179.
@article{AMBP_1995__2_1_169_0,
     author = {Hans A. Keller and Herminia Ochsenius A.},
     title = {A spectral theorem for matrices over fields of power series},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {169--179},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.28},
     zbl = {0839.15020},
     mrnumber = {1342813},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.28/}
}
TY  - JOUR
TI  - A spectral theorem for matrices over fields of power series
JO  - Annales Mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 169
EP  - 179
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.28/
UR  - https://zbmath.org/?q=an%3A0839.15020
UR  - https://www.ams.org/mathscinet-getitem?mr=1342813
UR  - https://doi.org/10.5802/ambp.28
DO  - 10.5802/ambp.28
LA  - en
ID  - AMBP_1995__2_1_169_0
ER  - 
%0 Journal Article
%T A spectral theorem for matrices over fields of power series
%J Annales Mathématiques Blaise Pascal
%D 1995
%P 169-179
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.28
%R 10.5802/ambp.28
%G en
%F AMBP_1995__2_1_169_0
Hans A. Keller; Herminia Ochsenius A. A spectral theorem for matrices over fields of power series. Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 169-179. doi : 10.5802/ambp.28. https://ambp.centre-mersenne.org/articles/10.5802/ambp.28/

[1] W.A. Adkins, Normal Matrices over Hermitian Discrete Valuation Rings, Linear Algebra and its Applications 157 (1991), 165-174. | MR: 1123864 | Zbl: 0733.15008

[2] B. Diarra, Remarque sur les matrices orthogonales (resp. symétriques) à coefficients p-adiques, Ann. Sci.Univ. Blaise Pascal, Ser. Math., Fasc. 26 (1990), 31-50. | EuDML: 80575 | Numdam | MR: 1112636 | Zbl: 0731.15019

[3] H. Gross and U.M. Künzi, On a Class of Orthomodular Quadratic Spaces, L'Enseignement Mathématique, 31 (1985), 187-212. | MR: 819350 | Zbl: 0603.46030

[4] H. Keller and H. Ochsenius, Algebras of Bounded Operators on Non-classical Orthomodular Spaces, Int. Journal of Theor. Physics, Vol. 33, No. 1 (1994), 1-11. | MR: 1263295 | Zbl: 0809.46094

[5] P. Ribenboim, Théorie des Valuations, Les Presses de l'Université de Montreal, 1964. | MR: 249425 | Zbl: 0139.26201

[6] O.F.G. Schilling, The Theory of Valuations, Amer. Math. Soc. Surveys, Providence, 1950. | MR: 43776 | Zbl: 0037.30702

Cited by Sources: